# SDR AALA20020624

- Difficulty date: May 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT SIDE WALL FORWARD GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FIRST CLASS GALLEY EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
